# SDR CALA2013101692117

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,788 hours, 23,575 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 784750A3U1
- Part serial: 122
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OIL CONSUMPTION HAS REACHED AMBER LEVEL.  FOUND STARTER DRIVE PAD SEAL LEAKING.  REPLACED PAD SEAL IAW 72-61-02, NO LEAKS NOTED.  REPLACED NR 1 ENG STARTER PRECAUTIONARY.
